• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Two cases of polynomial-time solvability for the coloring problem

Journal of Combinatorial Optimization. 2016. Vol. 31. No. 2. P. 833-845.

The complexity of the coloring problem is known for all hereditary classes defined by two connected 5-vertex forbidden induced subgraphs except 13 cases. We update this result by proving polynomial-time solvability of the problem for two of the mentioned 13 classes.